# SDR FDEA2019101432620

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Cracked
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STATION 1887 - 2007 X = - 57 FOUND CRACKED .  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G .  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 .
